MATHEMATICA BOHEMICA, Vol. 123, No. 3, pp. 295-300 (1998)

Reflected double layer potentials
and Cauchy's operators

Dagmar Medkova

Dagmar Medkova, Mathematical Institute of the Academy of Sciences of the Czech Republic, Zitna 25, 115 67 Praha 1, Czech Republic, e-mail:

Abstract: Necessary and sufficient conditions are given for the reflected Cauchy's operator (the reflected double layer potential operator) to be continuous as an operator from the space of all continuous functions on the boundary of the investigated domain to the space of all holomorphic functions on this domain (to the space of all harmonic functions on this domain) equipped with the topology of locally uniform convergence.

Keywords: holomorphic function, reflected Cauchy's operator, reflected double layer potential

Classification (MSC2000): 30E20

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2000 ELibM for the EMIS Electronic Edition